Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: One year on Effexor XR KristiVegas

Posted by dsm3r on April 11, 2007, at 23:53:53

In reply to Re: One year on Effexor XR, posted by KristiVegas on April 9, 2007, at 19:40:00

> >
> > Hi Vanni,
> > >
> > > I haven't been on the site for awhile but saw your post today and thought I would respond. My depression and anxiety got worse during menopause too but I wasn't quite sure what it was then. I've been on Effexor for almost a year but was gradually worked up to 300 mg. per day. I am experiencing loss of memory and weight gain but am sleeping better. What do you trade? I don't like the loss of memory (short term) but I'm sleeping better than I have in years. My mood is flat also and I still have no motivation. I've been told (and have read) that some meds stop working after a while and I'm wondering if that's what I'm experiencing. Have you talked to your Doc yet?
> > >
> > > Kristi
> > >
> > >
> > Thanks Kristi,
> >
> > I will check with my doctor. I take Trazadone at night to sleep and it works really well. I too am sleeping better than I have in years. My short term memory also sucks but I think that might be a function of age!...53.
> >
> > Vanni
> >
>
> Hi Vanni,
>
> I saw my PDoc today and he doesn' believe Effexor is causing any of my side effects. I'm going to elicit some feedback from everyone on the website and prove to him that this med causes side effects. I was told by a lot of women that short-term memory loss was part of menopause but I don't remember it being this bad when I was in the throes (I started when I was 48-I'm 56 now and over it). My PDoc has added 150mg of Wellbutrin XL to my daily dosage of Effexor to see if that will sharpen up the senses a bit and give me a kick in the butt. So we'll see. If you don't mind sharing any experiences with me while you've been on the med, I would appreciate it.
>
> Thanks and good luck,
> Kristi
>

Hi Kristi -
Just saw your post. I've been on Effexor for 5 years now. The side effects that I've experienced have been weight gain (100lbs!!!!!), short term memory loss, and absolutely no sexual drive, (even if I happen to think about it and want to do something it's gone in a flash). Sometimes my speech is affected - like I can't get the words out. When I finally speak it sounds like speech dyslexia.

I take 300mg at night. I was at 150 in in a.m. and 150 p.m. but I was so drowsy during the day.
I'm also on 300 mg Seroquel because of insomnia. I adjust during the winter because of seasonal affective disorder.

I truly wish I could be med free, but given what I was before to what I am now, I'll stick with the meds.

Hope you can use this.
Blessed journeys


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dsm3r thread:13781
URL: http://www.dr-bob.org/babble/20070407/msgs/749233.html